# SDR AALA980080

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727AA
- Make and model: Boeing 727227
- Aircraft serial: 20734
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELL FRAME CRACKED STA 277 AT STR 16 LEFT.  STOP DRILLED CRACK AND INSTALLED DOUBLER PER SRM 51-40-2.  TST:  67,236 HOURS.  CYCLES: 44,034.  (X)
